# SDR ASAA0010125

- Difficulty date: August 30, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY TRACK LIGHTING AT ROWS 10/11 AND 16/17 WERE FOUND TO BE INOPERATIVE.  REPLACED BATTERY PACKS AND THE LIGHTS OPERATED NORMALLY.  (M)
